These drugs have different reactions to each person, but with Prozac I could not sleep....so that may be your answer. Prozac helped me alot but the sexual side effects and poor sleep maded me stop. Drugs are not the answer but can be helpful. How is your diet? Do you take a multi-vitamin daily?? Only drink good water.... no soda is helpful for sleep. Best wishes, JC
Hi, I had to come off Prozac and on 10mgs of Lexapro, week 1 1/2........and going to start over...........too many problems with prozac.
I am preying on this one, had been on it before, just made me so darn tired......but am taking something to help that.......by my doctor's orders......til I can get into a therapist........soon!
I drink plenty of water and try to exercise, but lately just starting out on lexapro has made me fatigued. So HOPEFULLY it will pass and back to the gym I go...........
Hi himmy, how are you going? I have been on Prozac for 3 mths but am trying to taper off. I haven't found it that great for depression and I found that I am too tired whilst on it. Given that you have been on Prozac and said that you had too many problems with Prozac....would you mind sharing what problems you have encountered whilst on Prozac?
Last edited by Channelno5; 03-24-2011 at 02:12 AM.
I disagree about weight gain....been on them all pretty much did not gain more than a couple pounds until PRISTIQ!! I blew up 10lbs and cannot drop an ounce...I am a runner. I lift weights ect...no slacking here and I gained it and gained it fast!
Lexapro,cymbalta, Pristiq(even took at night) made me a total zombie... I just went off pristiq and on prozac...started at 5 mg. Getting up earlier but nausea and crying alot....it is a constant battle...would like to try Effexor but afraid it will cause the weight gain like pristiq....
Try it at night for the next few days....if it is not better I would try something different!
Last edited by fusionqueen; 03-24-2011 at 05:37 PM.
The Following User Says Thank You to fusionqueen For This Useful Post: himmylover (03-25-2011)